Welcome to ehealthforum,
It can affect the normal hormonal pattern in your body that might cause alterations in your bleeding pattern. Consider visiting your doctor/gynecologist for a thorough evaluation and look for the cause behind your absent periods. If you had been sexually active since your last periods (and you are not on any form of birth control) then it could be suggestive of chances of pregnancy. If you get pregnant while being on Cellcept, then it could cause harm to baby, and you can even have early pregnancy loss.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.